# SDR TWAA0017305

- Difficulty date: October 25, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N917TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49366
- Aircraft time: 45,589 hours, 23,301 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, ENGINEERING REQUESTED REPLACE A DAMAGED PLATE AT STA 1297, LONGERON 21L.  COMPLETED ENGR TASK PER DRAWING 5936021.  REPLACED PLATE.
